Jump to content

Blood pressure


daughterdonna

Recommended Posts

My mom was recently diagnosed. She has cancer on her left lung, spots on her right and a mass on her adrenal gland. She's only 64. She has been having a problem of low sodium the past month or so. Went into hospital on Wed- low sodium - put on liquid restrictions. Had first cheemo treatment on Thurs. Seemed to come through ok and sodium coming up. Sat morn - dizzy and since then low blood pressure and irregular heart beat. Still in hospital.

Is the low blood pressure a normal problem? They put her on blood thinners starting yesterday. She's having another CT scan tomorrow to check for clots. If she were on outpatient with her cheemo, it may not have been noticed so soon.

Link to comment
Share on other sites

this may also be a pleural Effusion. This is a build up of fluid around hte lungs. Fixing problem will require putting a tube in lungs surgically and draining fluid. It would show up on CT i beleieve. If there are also problems with shortness of breath this could be the problem and the fix.

Link to comment
Share on other sites

You can post this question to Dr West at www.onctalk.com and/or definitely ask your doctor.

I know my dad's blood pressure was low the entire time he had cancer, but I don't think we ever pinpointed why. He was often dehydrated and suffered side-effects of almost all his treatments. I also know that pain meds can contribute as well.

Ask your doctor and keep us posted!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.